Alert archive / Illinois / Freeze Warnings in 2015

Freeze Warning 2, NWS Lincoln, IL

April 23, 2015Clark County, Edgar County, Vermilion County, Illinois

NWS Lincoln, IL issued this freeze warning at Apr 23, 2015, 3:39 PM CDT for Clark County, Edgar County, Vermilion County, Illinois. It took effect at Apr 24, 2015, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2015, 3:39 PM CDT (20:39 UTC)
In effect from
Apr 24, 2015, 1:00 AM CDT
Expired
Apr 24, 2015, 8:00 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL

Counties Clark County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 126 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2886 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WWUS73 KILX 232039
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT THU APR 23 2015

ILZ046-057-063-240445-
/O.NEW.KILX.FZ.W.0002.150424T0600Z-150424T1300Z/
VERMILION-EDGAR-CLARK-
INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY...
MARTINSVILLE
339 PM CDT THU APR 23 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TEMPERATURE...LOW TEMPERATURES 30 TO 32 DEGREES LATE TONIGHT
  INTO EARLY FRIDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-240445-
/O.NEW.KILX.FR.Y.0002.150424T0600Z-150424T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT-
PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON...
NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN...
BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA...
NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON...
FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT
339 PM CDT THU APR 23 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TEMPERATURE...LOW TEMPERATURES 33 TO 36 DEGREES LATE TONIGHT
  INTO EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS
  THAT ARE LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
329 
WWUS73 KILX 240145
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT THU APR 23 2015

ILZ046-057-063-241000-
/O.CON.KILX.FZ.W.0002.150424T0600Z-150424T1300Z/
VERMILION-EDGAR-CLARK-
INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY...
MARTINSVILLE
845 PM CDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* TEMPERATURE...LOW TEMPERATURES 30 TO 32 DEGREES LATE TONIGHT
  INTO EARLY FRIDAY MORNING...WITH A FEW LOCATIONS SEEING
  TEMPERATURES BRIEFLY DROP INTO THE UPPER 20S.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-241000-
/O.CON.KILX.FR.Y.0002.150424T0600Z-150424T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT-
PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON...
NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN...
BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA...
NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON...
FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT
845 PM CDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* TEMPERATURE...LOW TEMPERATURES 32 TO 36 DEGREES LATE TONIGHT
  INTO EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS 
  THAT ARE LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
SMITH
375 
WWUS73 KILX 240824
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
324 AM CDT FRI APR 24 2015

ILZ046-057-063-241300-
/O.CON.KILX.FZ.W.0002.000000T0000Z-150424T1300Z/
VERMILION-EDGAR-CLARK-
INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY...
MARTINSVILLE
324 AM CDT FRI APR 24 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S AND
  LOWER 30S EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-241300-
/O.CON.KILX.FR.Y.0002.000000T0000Z-150424T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT-
PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON...
NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN...
BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA...
NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON...
FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT
324 AM CDT FRI APR 24 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOWER TO
  MIDDLE 30S EARLY THIS MORNING.

* IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS 
  THAT ARE LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BARNES
193 
WWUS73 KILX 241245
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
745 AM CDT FRI APR 24 2015

...TEMPERATURES WARMING RAPIDLY AFTER A COOL MORNING...



ILZ046-057-063-241345-
/O.EXP.KILX.FZ.W.0002.000000T0000Z-150424T1300Z/
VERMILION-EDGAR-CLARK-
INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY...
MARTINSVILLE
745 AM CDT FRI APR 24 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE COMBINATION OF SUNRISE AND INCOMING CLOUD COVER HAS ENABLED
TEMPERATURES TO CLIMB ABOVE FREEZING THROUGHOUT EAST CENTRAL
ILLINOIS. THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AS
SCHEDULED AT 8 AM.

$$

ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-241345-
/O.EXP.KILX.FR.Y.0002.000000T0000Z-150424T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT-
PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON...
NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN...
BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA...
NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON...
FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT
745 AM CDT FRI APR 24 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE COMBINATION OF SUNRISE AND INCOMING CLOUD COVER HAS ENABLED
TEMPERATURES TO CLIMB RAPIDLY EARLY THIS MORNING ACROSS EAST CENTRAL
AND SOUTHEAST ILLINOIS. THE FROST ADVISORY WILL BE ALLOWED TO
EXPIRE AS SCHEDULED AT 8 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 23, 3:00 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 23, 3:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT THU APR 23 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 300 PM CDT THU APR 23 2015

NORTHWESTERLY FLOW ALOFT HELPING TO KEEP SOME COLD AIR OVER THE
REGION ALOFT. COLD AIR WILL BE THE MAIN ISSUE AGAIN OVERNIGHT AS THE
HIGH PRESSURE RIDGE AT THE SFC MOVES OVERHEAD. WINDS WILL BECOME
LIGHT AND VARIABLE UNDER THE RIDGE...CLOSE TO CALM, PARTICULARLY IN
THE EASTERN HALF OF CENTRAL ILLINOIS OVER TO THE INDIANA BORDER.
CLEAR SKIES AND LIGHT/CALM WINDS WILL SET UP FOR EFFICIENT
RADIATIONAL COOLING WITH A RELATIVELY DRY AIRMASS.  TEMPS WILL DROP
CONSIDERABLY WITH THE FAR EAST TO SEE THE POTENTIAL TO DROP TO RIGHT
AT FREEZING...IF NOT A DEGREE OR TWO LOWER IN LOW LYING AREAS.
FREEZE WARNING NEEDED AGAIN FOR THE INDIANA BORDER, WITH THE
REMAINDER OF THE AREA FROM ROUGHLY GALESBURG TO EFFINGHAM AND POINTS
EAST UNDER AT LEAST A FROST ADVISORY.  SOME PATCHY FROST STILL
POSSIBLE FROM HAVANA THROUGH SPRINGFIELD AND TAYLORVILLE AS WELL.

&&

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 300 PM CDT THU APR 23 2015

AN UPPER LEVEL LOW CURRENTLY OVER SOUTHERN CA WILL BEGIN TO EJECT
RAPIDLY EASTWARD TONIGHT AS A NORTHERN STREAM WAVE AND JET STREAM
CARVES OUT ON THE WEST COAST. THE SOUTHERN CA WAVE WILL APPROACH
FRIDAY STEADILY SPREADING HIGH AND MID CLOUDS INTO CENTRAL IL.
CONSIDERABLE LOW LEVEL DRY AIR WILL BE IN PLACE AS THE SYSTEM
APPROACHES...AND THIS WILL TAKE MOST OF THE DAYLIGHT HOURS FRIDAY TO
SATURATE. CURRENT INSTABILITY/SHEAR PROFILES INDICATE SEVERE
THUNDERSTORM POSSIBILITIES ARE LIKELY TO REMAIN SOUTHWEST OF
ILLINOIS THROUGH FRIDAY NIGHT...THEN SHIFT EASTWARD INTO SOUTHERN
ILLINOIS SATURDAY. SPC DAY 3 CONVECTIVE OUTLOOK CONTINUES TO
ADVERTISE A MARGINAL RISK FOR SEVERE STORMS SOUTH OF I-70.
INSTABILITY PROFILES INDICATE INSTABILITY FAVORABLE FOR
THUNDERSTORMS SPREADING NORTHEASTWARD ACROSS THE FORECAST AREA
FRIDAY EVENING...THEN SLIDING SOUTHEASTWARD OUT OF THE AREA SATURDAY
EVENING. CURRENT MODEL DIFFERENCES IN EXACT LOW TRACK INDICATE SOME
CONTINUED UNCERTAINTY IN EXACT DETAILS ON THIS STORM SYSTEM.

TRAILING THE SATURDAY SYSTEM...DEEP NORTHERLY FLOW OUT OF ONTARIO
WILL USHER IN MORE COOL AND DRY AIR FOR SUNDAY AND MONDAY...WITH
MOSTLY CLEAR SKIES...HIGHS AROUND 60...AN LOWS DROPPING BACK TO
AROUND 40 OR THE UPPER 30S.

LATEST MODELS TRACK THE NEXT SYSTEM FOR MIDWEEK THROUGH THE GULF
STATES...LIKELY KEEPING PRECIPITATION LARGELY TO THE SOUTH OF THE
CENTRAL IL FORECAST AREA FOR THIS TIME PERIOD. A NORTHERN STREAM
SHORTWAVE COULD POTENTIALLY BRING ENOUGH LIFT FOR SOME SHOWERS
WEDNESDAY...BUT ANY IMPACTS LOOK MINOR.

HIGH PRESSURE EXPECTED TO BUILD IN FOR LATE WEEK BRINGING WARMER
TEMPERATURES AND DRY CONDITIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1253 PM CDT THU APR 23 2015
HIGH PRESSURE AND CLEAR SKIES THROUGH THE SHORT TERM...NWRLY
WINDS...WITH SOME INCONSISTENT GUSTING THROUGH THE AFTERNOON, BUT
NOT NEARLY AS HIGH WINDS AS THE LAST COUPLE OF DAYS, GENERALLY
ABOUT 5 KTS OVER SUSTAINED. CLEAR THROUGH THE OVERNIGHT WITH WINDS
BECOMING INCREASINGLY LIGHT AND VARIABLE UNDER THE SFC RIDGE.
WINDS MORE SOUTHEASTERLY AFTER SUNRISE IN THE MORNING AND BIG
QUESTION FOR TOMORROW IS THE ARRIVAL OF SOME CLOUDS AROUND
5KFT...MODEL TIME HEIGHTS SHOW THE MOISTURE MOVING IN FROM THE
SOUTHWEST, BUT SOME VARIATION AS TO THE TIMING BEFORE 18Z. VFR
THROUGHOUT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR ILZ027>031-037-
038-042>045-053>056-061-062-066>068-071>073.

FREEZE WARNING FROM 1 AM TO 8 AM CDT FRIDAY FOR ILZ046-057-063.

&&

SHORT TERM...HJS
LONG TERM...ONTON
AVIATION...HJS
Hazardous weather outlook, Apr 23, 11:12 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT THU APR 23 2015

ILZ027>031-036>038-040>048-053-055-057-241100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-MACON-DOUGLAS-EDGAR-
1112 AM CDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT PATCHY FROST TONIGHT...MAINLY ALONG AND EAST OF A
GALESBURG TO TAYLORVILLE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND
SATURDAY. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

ILZ049>052-054-056-061>063-066>068-071>073-241100-
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND-
CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1112 AM CDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FROST MAY OCCUR TONIGHT...MAINLY ALONG AND EAST OF A
DECATUR TO EFFINGHAM LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY.
SEVERE WEATHER IS NOT EXPECTED...BUT SOME OF THE STORMS COULD BE
STRONGER...ESPECIALLY IN THE WEST FRIDAY NIGHT AND IN THE
SOUTHEAST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:39 PM CDTFrost AdvisoryILXChampaign, Clay, Coles, Crawford, Cumberland, DeWitt and 17 more16 hr

Nearby

Freeze Warnings in Illinois, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.